Solving equations in dense Sidon sets

Prendiville, Sean (2022) Solving equations in dense Sidon sets. Mathematical Proceedings of the Cambridge Philosophical Society, 173 (1). pp. 25-34. ISSN 0305-0041

[img]
Text (Dense_Sidon_Sets_revision1)
Dense_Sidon_Sets_revision1.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (277kB)

Abstract

We offer an alternative proof of a result of Conlon, Fox, Sudakov and Zhao [CFSZ20] on solving translation-invariant linear equations in dense Sidon sets. Our proof generalises to equations in more than five variables and yields effective bounds.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information:
https://www.cambridge.org/core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society/article/solving-equations-in-dense-sidon-sets/7864AFD00B6F50C02BF6FCEB8195CDB2 The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 173 (1), pp 25-34 2022, © 2022 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
181541
Deposited By:
Deposited On:
13 Dec 2022 16:20
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Jan 2023 02:06